# SDR C2XA97IA163

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Sleeve
- Part number: 2A0630289
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CAPTAINS SEAT BOTTOM SPRING HOUSING WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SPRING SLEEVE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
